well I lowered my 80mg prednisone dose to 30mg and added in 2.5mg of dexamethasone oral and then I began to get ear pain in the ear canal and down into the neck, the next day I was on 30mg of a different brand of prednisone and 11.5mg dexamethasone and I felt foggy and tired in the morning and then I took 1700mg of metformin and felt clearer maybe from lower blood sugar but then late in the day I tried to order food at Mcdonald’s but couldn’t understand the cashier
I hope that you lowered that dosage gradually. You can go into cardiac arrest from sudden drop offs in dosage of prednisone. Taper is usually around 10 mg drop every other day.
seriously… I hope no one reading your post are tempted try the crazy shit you are doing to yourself.
I agree. Prednisone has its uses, but it is very dangerous not to stick to the exact instructions given by a doctor. I always take medications a little too inconsistency and they said to take the prednisone at the same times each day and once when I was an hour late getting home from work, I started feeling like I was going to go into shock and had erratic heart beat. That was enough to convince me not to mess around and to do exactly what they said.
I’m starting to think this is all bs.
What are you saying, the window for saving my hearing is still open right now and I could regain my ability to work
I couldn’t even order food from the Mcdonald’s cashier and am going to be unable to work anymore. I am suffering terribly with this handicap now. I was thinking that dexamethasone might also be effective since there are pubmed studies on that but I’m not sure what the dosing is. Steroids may save hearing by raising aldosterone levels according to some studies so aldosterone and florinef might be an option.
I spent FREAKING WEEKS and hours of my life researching this so you guys better post something helpful right now before I go permanently DEAF!!!
the side effects I am worried about on prednisone are diabetes, bone loss and concentration and memory problems. metformin may help with that or possibly insulin
I am still having ear damage from the ear canal pain and ear popping and pain in the neck area.
there are CLINICS giving patients 100mg prednisone for 7 days for hearing loss. And what if you go too low on the dose and lose 30-40% of your hearing and are unable to work? I agree that you could be damaged by a high dose, but I’m not sure there is much risk if you taper the dose slowly
What I’m saying is that I don’t believe you found a doctor to prescribe the crazy cocktail of drugs you’ve said you’re experimenting with, so I’m starting to think that you’re making the whole thing (and perhaps even your hearing loss) up.
Furthermore, what I and everyone else here has been telling you since your very first post is that, if you are for real and did actually did manage to get ahold of these drugs either by doctor shopping or through some other means, the experimentation that you’re engaging in is dangerous.
I agree. Seriously, don’t feed the trolls.
well then what are the significant quantifiable reasons for damage from high dose prednisone? I definitely agree that there is a risk with prednisone which seems to be from diabetes and bone loss and possibly memory/concentration problems I’ve read about on forums.
there is pubmed study from a clinic with 100mg/day for hearing loss. 60mg doses are given daily for asthma and Bell’s palsy for a week, I’ve read a story about a patient who was given 80mg/day for 1 month and then lost his hearing after the month.
I called BS on this guy in another thread… no doc is is Rx’ing this. wonder where he is getting this stuff off scripe.
Do yourself a favor and go see a doctor who knows what they are doing before you kill yourself. Another option is try the LACE program, if you follow it through your word recognition will go up. You need help!
I doubt he is; I think his whole story is made up. I mean, in another thread the guy’s asking for a $10 hearing aid…
Of course if he is actually taking all that stuff, it could explain the increasing incoherence of his posts and his angry outbursts. Emotional dysregulation and confusion are pretty common side effects of prednisone even at lower doses. Then again, if he’s sourcing his drugs outside of reputable channels, there’s no way of knowing what he’s actually taking.
ENT’s use oral prednisone and inject dexamethasone through the eardrum for SSNHL. They don’t give both in oral forms to patients at the same time. If you are a diabetic (I’m guessing you are), you are going to kill yourself.
well a few weeks ago when I started the prednisone I couldn’t even hear math lectures anymore or comprehend speech and at least I have some clear comprehension at times on high dose prednisone.
so it’s dangerous to mix dexamethasone oral with prednisone? 1.5mg of dexamethasone isn’t equivalent to 10mg of prednisone? I think I have no idea what I am doing, I’m just trying to save my hearing and job as a professor so I got the medication at an outside pharmacy. I also tried an antiviral
yeah I’m diabetic and can’t afford a BG meter right now. You have to exercise and eat low carb, no soda, sugars, or sweets on prednisone. I think I’m going to taper the prednisone 80mg dose by 20mg a day over a week or 2.
It’s strange now on the prednisone I have ear congestion and clogged hearing like maybe in the ear canal/eustachian tubes with intermittent pain.
I’m not sure what the issue is, my ear canal feels numb and clogged from something.
I tried some nasonex spray but I get a tiny bit of pain and fizzing and more clogged hearing.
I don’t know if High Blood Sugar is causing the fogginess and congested hearing, but everything is clogged. Also I’m getting some knee pain and lost my train of thought.
after that latinist guy started stalking me on here I fell down the stairs terribly and gashed my nose and bruised my knee and my left arm was lame for days, still hurts
Oh no! You’ve caught on to my evil plot to destroy your health by…um, giving good advice. On the off chance that you’re for real, allow me to give one last peace of advice (the last advice, I promise) before I leave you to your self-destructive behavior: get yourself to an ENT at once, tell him/her all your symptoms and all the shit you’ve been doing and taking, and then follow his advice.
No stairs leading under a bridge, so I’m thinking you live in your Mom’s basement.
I have read the topic with interest and try to be impartial. May I suggest you take the advice and seek immediate professional help. If you spent as much time as you are experimenting
with dangerous drugs in speaking to an ENT specialist or your GP you will receive the help you so badly need.
I submit these comments in the hope you are genuine and not winding us all up.
If you are in a bad place confide in a friend or family member, and get yourself to your Doctors.
You may be trying to treat your hearing loss but could be severly injuring other organs and destabising your mental wellbeing.